Erratum to: Existence of solutions of scalar field equations with fractional operator (Journal of Fixed Point Theory and Applications, (2017), 19, 1, (649-690), 10.1007/s11784-016-0369-x)

Research output: Contribution to journalComment/debatepeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1649-1652
Number of pages4
JournalJournal of Fixed Point Theory and Applications
Issue number2
Publication statusPublished - 2017 Jun 1
Externally publishedYes

ASJC Scopus subject areas

  • Modelling and Simulation
  • Geometry and Topology
  • Applied Mathematics

Cite this